# SDR USAA2009050191055

- Difficulty date: April 11, 2009
- Submitted: May 4, 2009
- Operation: Air carrier
- Aircraft: N441US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24812
- Aircraft time: 50,086 hours, 35,130 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Hinge Fitting
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - Q6 - MAJOR REPAIR - CORROSION ON LEFT HORIZONTAL STABILIZER HARDWARE ATTACHMENT HINGE FITTING 1 TO 6.  REPLACED LEFT HORIZONTAL STABILIZER HARDWARE ATTACHMENT HINGE FITTING 1 TO 6 IAW B737 AMM 20-50-01.
